×

Found 65 Documents (Results 1–65)

Notes on the \(\mathbb A_{\inf}\)-cohomology of integral \(p\)-adic Hodge theory. (English) Zbl 1440.14116

Bhatt, Bhargav (ed.) et al., \(p\)-adic Hodge theory. Proceedings of the Simons symposium, Schloss Elmau, Germany, May 7–13, 2017. Cham: Springer. Simons Symp., 1-69 (2020).
MSC:  14F30 13A35 14G45
PDFBibTeX XMLCite
Full Text: DOI arXiv

Algebraic \(K\)-theory and trace invariants. (English) Zbl 1011.19002

Li, Ta Tsien (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2002, Beijing, China, August 20-28, 2002. Vol. II: Invited lectures. Beijing: Higher Education Press. 415-425 (2002).
PDFBibTeX XMLCite
Full Text: arXiv

On the \(K\)-theory of nilpotent endomorphisms. (English) Zbl 0992.19002

Greenlees, J. P. C. (ed.) et al., Homotopy methods in algebraic topology. Proceedings of an AMS-IMS-SIAM joint summer research conference, University of Colorado, Boulder, CO, USA, June 20-24, 1999. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 271, 127-140 (2001).
MSC:  19D50 13K05 14F30 13D15
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software